# SDR SWAA2019041531700

- Difficulty date: March 15, 2019
- Submitted: April 15, 2019
- Operation: Air carrier
- Aircraft: N407WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29817
- Aircraft time: 61,587 hours, 36,183 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55068
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR BEAM CORRODED AT BS. 986, BETWEEN LBL 43 TO RBL 43.  REPAIRED FLOORBEAM PER EA AND ER.
